# SDR ASAA2020031932471

- Difficulty date: March 17, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 52,605 hours, 15,325 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C5489
- Condition: Failed
- Location: E&E Bay
- Part time: 52,601 hours, 15,323 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER PARKING AT GATE AN ACRID SMELL DEVELOPED IN THE MAIN CABIN AND FLIGHT DECK. GROUNDED - YES. PERFORMED SMOKE OR FUMES CONDITIONAL INSP IAW B737-800 AMM 05-51-56 AND FOUND THE AUX BATTERY CHARGER INOP. REMOVED AND REPLACED THE AUX BATTERY CHARGER IAW AMM 24-31-31. OPS CHK'D NORMAL.
